Stability of quasi-solutions for equations with a closed operator
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1707-1709
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a20,
author = {O. A. Liskovets},
title = {Stability of quasi-solutions for equations with a closed operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1707--1709},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a20/}
}
O. A. Liskovets. Stability of quasi-solutions for equations with a closed operator. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1707-1709. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a20/